Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 45 Count

★★★★★ 4.3 49 reviews

US$5.41
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$5.41
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251421120 Release Date 2026/09/26 List Price US$5.41 Model Number 251421120
Category

<p>Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets provide powerful, long-lasting relief from allergy symptoms without causing drowsiness. Each tablet is formulated with 180 milligrams of antihistamine to help ease symptoms caused by indoor and outdoor allergens, including runny nose, sneezing, itchy or watery eyes, and itchy nose or throat. With just one dose a day, you can enjoy 24-hour relief that lets you go about your day with clarity and comfort. Whether it's allergy season or year-round irritation, trust Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets to help you breathe easier.</p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p><br>

  • Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 45 Count
  • Provides 24-hour non-drowsy relief from allergy symptoms
  • Each tablet contains 180 mg of antihistamine
  • Relieves runny nose, sneezing, and itchy or watery eyes
  • Effective against indoor and outdoor allergens
Over-the-counter medicine type Allergy Medicine
Health concern Allergy
Active ingredients Fexofenadine Hydrochloride USP, 180mg
Medicine strength 180mg
Dosage Adults and children 12 years of age and over - take one 180mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children under 12 years of age - do not use. Adults age 65 years of age and older and consumers with kidney disease - ask a doctor.
Instructions Adults and children 12 years of age and over - take one 180mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children under 12 years of age - do not use. Adults age 65 years of age and older and consumers with kidney disease - ask a doctor.
Brand Equate
Age group Adult
Form Tablet
Symptoms Runny nose, sneezing, itchy/watery eyes, itching of the nose or throat
Flavor none
Required storage condition Ambient Storage
Treatment effective time 24 h
Inactive ingredients colloidal silicon dioxide, hypromellose, light liquid paraffin, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, pregelatinized starch, red iron oxide, sodium starch glycolate, talc, titanium dioxide and yellow iron oxide.
Size 45 ct
Count per pack 45
Product net content parent 45 Count
Net content statement 45 Tablets
Product net content uom Count
Retail packaging Single Piece
Stop use indications Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away. If pregnant or breast feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.3 out of 5
★★★★★
49 ratings | 20 reviews
How item rating is calculated
View all reviews
5 stars
80% (39)
4 stars
6% (3)
3 stars
3% (1)
2 stars
1% (0)
1 star
10% (5)
Sort by

There are currently no written reviews for this product.